MathSciNet Relay Station
MathSciNet bibliographic data
MR1698009 (2001c:47063) 47H10 (47J20 47N10 49J40)
Ansari, Qamrul Hasan; Yao, Jen-Chih A fixed point theorem and its applications to a system of variational inequalities. Bull. Austral. Math. Soc. 59 (1999), no. 3, 433–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement